# SDR YENA2023082200968

- Difficulty date: August 19, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N991JT
- Make and model: Airbus A321-231
- Aircraft serial: 07994
- Aircraft time: 22,980 hours, 4,519 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: DURING ACCOMPLISHMENT OF THE SAFETY PRECAUTIONS FOR DOOR SLIDES WE FOUND (831) RESERVOIR VALVE HOLES MISALIGNED TO INSTALL LOCK PIN; REMOVED AND REPLACED ESCAPE SLIDE RAFT AT PASSENGER CREW DOOR 831 IAW AMM 25-62-00-710-001-A, AMM 25-62-44-000-011-A, AMM 25-62-44-400-007-A, GMM 6.24 AND AMM 33-51-00-710-001-A PERFORMED OPERATIONAL TEST IS OK. TOOL USED TOOL USED THERMOMETER PN:2278-20 SN:AE-410969, DUE DATE:JAN-06-2024, TOOL USED TORQUE PN:QD150A, SN:072718536, DUE DATE:JUL-31-2024 TORQUE PN:QD1R200, SN:0821901612, DUE DATE:AUG-13-2023, TORQUE:PN:QD2R200. SN:0117001238. DUE DATE: APR-19-2024. RII ACCOMPLISHED ON AEROMAN W/O 2023-282/1 NR 2023-463470.
